American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] Jeffrey L. Tollefson and Ningyi Wang. Branched surfaces and Thurston's norm on homology . Proc. Amer. Math. Soc. 122 (1994) 635-642. MR 1246537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zhong Mou Li. Every $3$-manifold with boundary embeds in ${\rm Triod}\times {\rm Triod}\times I$ . Proc. Amer. Math. Soc. 122 (1994) 575-579. MR 1254861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bobby Neal Winters. Infinite cyclic normal subgroups of fundamental groups of noncompact $3$-manifolds . Proc. Amer. Math. Soc. 120 (1994) 959-963. MR 1231306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kerry N. Jones. A norm on the fundamental group of non-Haken $3$-manifolds . Proc. Amer. Math. Soc. 120 (1994) 305-309. MR 1186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael Motto. A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions . Proc. Amer. Math. Soc. 120 (1994) 1275-1280. MR 1195727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] W. B. R. Lickorish. Distinct $3$-manifolds with all ${\rm SU}(2)\sb q$ invariants the same . Proc. Amer. Math. Soc. 117 (1993) 285-292. MR 1129882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] G. P. Scott and G. A. Swarup. Least area tori in $3$-manifolds . Proc. Amer. Math. Soc. 116 (1992) 1143-1151. MR 1131040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Fredric D. Ancel and Craig R. Guilbault. An extension of Rourke's proof that $\Omega\sb 3=0$ to nonorientable manifolds . Proc. Amer. Math. Soc. 115 (1992) 283-291. MR 1092913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ki Hyoung Ko and Lawrence Smolinsky. The framed braid group and $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 541-551. MR 1126197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joel Hass. Genus two Heegaard splittings . Proc. Amer. Math. Soc. 114 (1992) 565-570. MR 1070519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ying Qing Wu. A generalization of the handle addition theorem . Proc. Amer. Math. Soc. 114 (1992) 237-242. MR 1070535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark R. Woodard. The Rochlin invariant of surgered, sewn link exteriors . Proc. Amer. Math. Soc. 112 (1991) 211-221. MR 1034890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. S. Sarkaria. A generalized van Kampen-Flores theorem . Proc. Amer. Math. Soc. 111 (1991) 559-565. MR 1004423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shi Cheng Wang. The virtual $Z$-representability of $3$-manifolds which admit orientation reversing involutions . Proc. Amer. Math. Soc. 110 (1990) 499-503. MR 977930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mark D. Baker. Covers of Dehn fillings on once-punctured torus bundles. II . Proc. Amer. Math. Soc. 110 (1990) 1099-1108. MR 1027087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] G. P. Scott and G. A. Swarup. Geometric finiteness of certain Kleinian groups . Proc. Amer. Math. Soc. 109 (1990) 765-768. MR 1013981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Joel Hass and Abigail Thompson. A necessary and sufficient condition for a $3$-manifold to have Heegaard genus one . Proc. Amer. Math. Soc. 107 (1989) 1107-1110. MR 984792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shi Cheng Wang. Cyclic surgery on knots . Proc. Amer. Math. Soc. 107 (1989) 1091-1094. MR 984820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Steven A. Bleiler and Richard A. Litherland. Lens spaces and Dehn surgery . Proc. Amer. Math. Soc. 107 (1989) 1127-1131. MR 984783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Tsuyoshi Kobayashi. Generalized unknotting operations and tangle decompositions . Proc. Amer. Math. Soc. 105 (1989) 471-478. MR 977926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] B. D. Sterba-Boatwright. Thurston norm and taut branched surfaces . Proc. Amer. Math. Soc. 102 (1988) 1052-1056. MR 934889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ulrich Oertel. Sums of incompressible surfaces . Proc. Amer. Math. Soc. 102 (1988) 711-719. MR 929008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Joel Hass. Minimal surfaces in manifolds with $S\sp 1$ actions and the simple loop conjecture for Seifert fibered spaces . Proc. Amer. Math. Soc. 99 (1987) 383-388. MR 870806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sadayoshi Kojima. Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$ . Proc. Amer. Math. Soc. 101 (1987) 743-747. MR 911044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] José María Montesinos. On $3$-manifolds having surface bundles as branched coverings . Proc. Amer. Math. Soc. 101 (1987) 555-558. MR 908668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 84 found      Go to page: 1 2 3